What S Going On With Me

1 Replies
Karynn - March 8

I've been trying the patch on and off for a few months now due to a few complications. I started it again this month. However, I had an eptopic pregnancy a few months ago. I started the patch as instructed, the Sunday after my menstrual (which was light). On week two, the patch came off and was off for 24 hrs. I used another patch, but oddly, I started bleeding again. I was thinking that it was probably just some "withdrawl" bleeding....but then I got a migraine out of this world and my vision started getting blurry and my hands and arms started going numb. I went to the hospital and the doctor acked if I was pregnant. "Not that I know of." and I told him what had been happening. Now, I have been having really really frequent urination ( i mean, waking me up in the middle of the night). I have no idea of what could be going on. At first when he asked about possible pregnancy I wasnt' really concerned...but now I am!!!

 

tara - March 8

It could be that the patch isn't for you and you need to start using a different kind of birthcontrol or that you are pregnant. Did they do a pregnancy test in the hospital. If not I think you should have one done. You can buy them or have one done at your Dr. office or clinic. all the best.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?